I recently got my first shot of depo and it has been going good until now. I started losing ALOT of hair. I have naturally thick hair and have never had an issue with it falling out. I fill the drain in the shower then fill a brush after the shower. It started happening about a month ago and i can feel the differance in it already. I have read that it happens with the depo but will it come back and how long will it keep falling out like this?

If you are talking about depomedrol, it is a steroid and it is a know cause of hair loss. In men with genetic hair loss, it may precipitate permanent acceleration of the hair loss. If you stop the steroids and possibly take Propecia (assuming you are a man), then it might take a few months before you may see new hair growth once the offending agents disappear.

If you are a woman and are talking about Depo-Provera, then birth control pills are known causes for hair loss in women. If you stop the Depo-Provera, chances are that the hair loss will reverse in a number of months. Be sure that your doctor is managing the process and is checking you out for other causes of hair loss. Ask your doctor about alternative birth control to this medication.

Tags: hairloss, hair loss, depo-provera, depo, depomedrol